# SDR UIEA202002210286

- Difficulty date: February 18, 2020
- Submitted: February 21, 2020
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 81,911 hours, 13,730 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1700-1741
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN AT LOWER LOBE CIRCUMFERENTIAL SPLICE LOCATION AT STA 1720 TO STA 1741 S45L 3 EA AREA FOUND CORROSION INDICATION.( FUSELAGE SKIN BETWEEN STA 1720 TO STA 1740 STR 45L CORROSION AREAS REPAIRED IAW RI 53-00-13922 REV A. )
